# SDR 99ZZZX3760

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Defective
- Location: Nr 1 & Nr 2
- Part time: 671 hours
- Component: Bfgoodrich, 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY,PN 2-1585, FAILED PREMATURELY.  NR 1 STATOR OVERHEATED.  NR 2 STATOR BROKEN IN 4 PIECES AND DAMAGED TORQUE TUBE KEY SLOTS.  THIS IS A CONTINUAL DISCREPANCY.  SUBMITTER STATED BRAKE ASSY SHOULD LAST 2,500 CYCLES.
